# SDR 0004231141

- Difficulty date: November 9, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- Aircraft time: 78,449 hours, 28,327 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MX564794
- Part serial: 64794
- Condition: Failed
- Location: Hydraulic System
- Part time: 14,228 hours, 3,384 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 1 SYSTEM HYDRAULIC QUANTITY DECREASED.  FOLLOWED COM PROCEDURE, DEPRESSURIZED AND ISOLATED NR 1 SYSTEM.  QUANTITY STABILIZED AT 3.5 GALLONS.  UPON APPROACH TO HNL, RESTARTED NR 1 SYSTEM AND QUANTITY WENT TO ZERO.  REQUESTED EMERGENCY EQUIPMENT STANDBY.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE LEFT HYDRAULIC PUMP.  OPERATIONAL CHECK OK.
